# SDR ASOA2015081613681

- Difficulty date: August 16, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 865-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK IS CORRODED IN MULTIPLE AREAS FS 865-977.   NO ALLOWABLE LIMITS ON RT SIDE SEAT RAIL FS 865-977 IAW REO 670-53-00-013 & SRM SUPPLEMENT 53-51-49.  REMOVED RT SIDE SEAT RAIL FS 865 977 IAW AMM 53-00-49-000-801-A07. COMPLIED WITH ECTC/REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.  INSTALLED SEAT TRACK RT FS 865-977 IAW AMM 53-00-49-400-801-A07 MINUS 13 EA .2500" SCREWS AT FS 897-927.  INSTALLED 13EA .2500" SCREWS IN RT SIDE SEAT RAIL AT FS 897-927 IAW AMM 53-00-49-400-801-A07.
